Question about Health & Beauty

Open Question

Pill ID C on one side &128 on other - Health & Beauty

Posted by Anonymous on

Ad

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

1 Answer

PILL ID cant quite make out the lettering its white, oval, about a 1/2" Andry 710


Without the ID marks on the pill it is nearly impossible to know what it is.

May 24, 2017 | The Health & Beauty

Tip

Are Diet Pills Dangerous?


If only it were that simple that taking a harmless pill every day could bring miracle weight loss. But in reality, diet pills are often misused and can end up being really dangerous.

  • Diet pills can help you to lose weight but can cause side effects that include;
headaches
nausea
high blood pressure
liver problems

  • Many diet pills sold in shops or online are not regulated by the FDA as they are sold under the label of health supplements. This lack of regulation can be very dangerous.

  • Diet pills sometimes work by blocking the absorbtion of fat. This sound great but can trigger oily stools, digestive pain and other nasty side effects.
  • Over use of diet pills can also cause malabsorbtion of certain vitamins. In particular A, D and E which are fat soluble. In blocking the fat absorbtion, the pills also get rid of the good vitamins too.
  • Diet pills seem like a quick and easy way to lose weight but you need to read up on the subject and consult with your family doctor because there's definately a more sinister side to diet pills.
Ultimately a healthy balanced diet and exercise are the safest ways to lose excess weight.

on Jan 01, 2014 | Health & Beauty

1 Answer

Meloxicam pill i.d.


Comes in a number of doses. Check the images tab as wel

Meloxicam pill Google Search

Dec 31, 2016 | Health & Beauty

3 Answers

I am thinking of taking diet pills. What are some of the side effects?


Diet pills actually have quite a lot of side effects, so you definitely need to think carefully before taking them.

Read this article on the Symptom Find website. It gives a detail breakdown of the side effects. You should discuss this issue with your family doctor.

http://www.symptomfind.com/healthy-living/side-effects-of-diet-pills/

Feb 20, 2013 | Health & Beauty

Not finding what you are looking for?
Health & Beauty Logo

Related Topics:

27 people viewed this question

Ask a Question

Usually answered in minutes!

Top Health & Beauty Experts

Robin Hill
Robin Hill

Level 3 Expert

1263 Answers

wcdoc1953
wcdoc1953

Level 2 Expert

278 Answers

yadayada
yadayada

Level 3 Expert

76070 Answers

Are you a Health and Beauty Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...